# SDR SWAA2021031751813

- Difficulty date: February 24, 2021
- Submitted: March 17, 2021
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 54,023 hours, 31,914 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Pax Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER CABIN FLOOR PANEL SUPPORT IS CRACKED AT B.S. 540; R.B.L. 24.5 - R.B.L. 45; W.L. 208.1. / REMOVED AND REPLACED PASSENGER CABIN FLOOR PANEL SUPPORT AT BS 540 RBL 24.5 TO RBL 45 WL 208.1 I.A.W SRM 51-40-02-OG-0 AND 51-40-05-OG-0 DRAWING #143A0600; PASSENGER CABIN FLOOR PANEL SUPPORT WAS EVALUATED AND NO FOUND ALLOWABLE DAMAGE FOR CRACK.
